# SDR UPS97822360

- Difficulty date: February 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N755UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46055
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 5613862
- Condition: Corroded
- Location: Bs 8-20
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, STA 8-20 BETWEEN STR 31R TO 32R FINGER DOUBLER IS CORRODED.  FABRICATED FINGER DOUBLER IAW DWG 5613862, REF N/R 532214 FOR INST.
